# SDR DXTA2023011078230

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0255
- Aircraft time: 2,691 hours, 1,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR STRUT BINDING WHEN CLOSING.  PERFORMED A GVI AND FOUND LIGHT FILM OF DEBRI ON TELESCOPING DOOR ROD, CLEANED AND LUBRICATED THE PAX DOOR TELESCOPING ROD IAW MM 52-00-00. OPERATIONAL CHECK IS GOOD AT THIS TIME. NO FURTHER DEFECTS NOTED
